09-01-2005, 11:48 AM #1Member
- Join Date
- Jul 2005
My derm wants me to start to take accutane is it ok to mix with my Hgh and teste?
09-01-2005, 06:31 PM #2Originally Posted by dsa8864667
I ran Accutane for 5 months straight and it was one of the best things ever!!!!
I ran blood work every month and was on for about half of the time. Blood work came back on point every time.
09-01-2005, 08:09 PM #3supersteve Guest
If you can wait until you finish GH I would do that.
Accutane has been said to raise igf-1/bp3 which would essentially make your GH less effective.
Also GH also increases sebaceous gland activity, pore size etc. so it would be counterproductive to what the accutane is trying to do.
You would see better results from the accutane if you waited.
09-02-2005, 09:05 AM #4Originally Posted by Jayhova16
using test at same time?
09-02-2005, 12:10 PM #5Originally Posted by supersteve
09-02-2005, 08:51 PM #6supersteve Guest
^^ True, mine is much the same, except for the first few weeks. I think perhaps because it balances out the hormones and minimises fluctuations. Although generally hgh is supposed to make your skin more oily, but im not sure because mine has been pretty dry.
Definitely wouldn't use accutane with test though. You'd be waiting ages for results.
09-03-2005, 07:54 AM #7Originally Posted by supersteve
09-03-2005, 11:23 AM #8Originally Posted by dwaynewade
LOL, H to the O V. I move snow flakes by the O Z.
I've had several PM's asking me if I'm a jahovous witness, LOL. Glad to see that you caught on to that one Dwayne.
09-03-2005, 01:12 PM #9Member
- Join Date
- Jul 2005
Is it ok to do accutane while on test
09-03-2005, 02:47 PM #10Originally Posted by dsa8864667
09-03-2005, 08:34 PM #11supersteve GuestOriginally Posted by dwaynewade
Although you're right users, including myself, normally report better looking skin.
But when you're talking accutane, the two would definitely be contradicted because accutane works to lessen the effects of igf-1.
Test definitely increases sebaceous gland activity so accutane while on AAS is a no no. It would work, but your acne would probably come back later, whereas if you just did it on its own, chances are it will stay away for good. And you don't want to have to do more than 1 course of that shit.
Also, not to mention liver values.
09-07-2005, 02:25 PM #12
I did 2 and 4iu on Accutane. No problems....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)